Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 26, Issue 1, Summer 1991  pp. 109-120.

Compact composition operators not in the Schatten classes

Authors Tom Carroll (1) and Carl C. Cowen (2)
Author institution: (1) Department of Mathematics, University College of Cork, Cork, Ireland.
(2) Department of Mathematics, Purdue University, West Lafayette, IN 47907, U.S.A.


Contents    Full-Text PDF